Side effect of contour injection facial skin damage (around cheeks and mouth)
Q: A woman in her early 30s. There seems to be a side effect of the contour injection. After getting the injection, I got a skin contraception. There are contravenes in these two places around the cheeks and mouth. It’s been well over a month since I got it. The hospital gave me a saline injection, and they said it would be okay if I waited a few months. Will that really happen? I’m so worried.
A: In the case of contour injections, the director of each hospital uses a mixture of injections or purchases and uses already made contour injections. Please make sure to check what products you use when undergoing the procedure.
There are so many types that we don’t know what kind of injection you took, and it’s hard to tell you exactly because the mechanism of the drug varies depending on the ingredients. Most of them recover on their own after injection. Some injections may be less recovered.
First of all, wait one or two more months to see if you’re gaining weight and wait more if you see any signs of rising. Even if there are no signs of rising, it is better to wait for about six months before considering secondary treatment. (Injecting fat transplants or fillers is simple and effective.)